# SDR DALA2018091105558

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 44,083 hours, 21,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 43 SIDE BOX BEAM FLANGE CUT OUT EDGE FORWARD DIRECTION, ON RIGHT HAND SIDE IN PASSENGER CABIN. PERFORMED PERMANENT REPAIR IAW PRI/ERA 571286-14AD.
